# SDR GTIA021120

- Difficulty date: September 29, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV ASSY, SEVERAL AREA OF DELAMINATED AND DAMAGED FLOORBOARD SUPPORT LAV ASSY.  FABBED NEW LAV FLOOR BOARD, INSTALLED NEW LAV FLOORBOARD.
